# SDR MALA020626

- Difficulty date: October 21, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Aircraft time: 25,398 hours, 20,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN CWA, MAINTENANCE FOUND CARGO SEAT TRACK HAS CORROSION.  MAINTENANCE COMPLETED REPAIR IAW EO NR S53060, AT BLO FROM STA 618-686.888.
